# SDR RAIA00212370

- Difficulty date: December 30, 2002
- Submitted: January 3, 2003
- Operation: Air carrier
- Aircraft: N801HK
- Make and model: Emb EMB-145
- Aircraft serial: 145053
- Aircraft time: 10,937 hours, 9,617 cycles
- Engine: Allsn AE3007A
- Engine time: 9,583 hours, 8,502 cycles
- System (JASC): 7421 · Spark Plug/Igniter
- Part: Igniter
- Part number: 20359139
- Condition: Inoperative
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

5293-STL- RIGHT ENGINE WILL NOT START. MAINTENANCE REMOVED AND REPLACED THE LOWER IGNITION IGNITER, OPS CK OK.
